Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 867313, 19 pages
http://dx.doi.org/10.1155/2014/867313
Research Article

Dynamic Behaviors of a Discrete Lotka-Volterra Competition System with Infinite Delays and Single Feedback Control

1College of Mathematics and Computer Science, Fuzhou University, Fuzhou, Fujian 350116, China
2Department of Mathematics, Ningde Normal University, Fujian 352100, China

Received 21 May 2014; Revised 28 July 2014; Accepted 28 July 2014; Published 14 October 2014

Academic Editor: Ming Mei

Copyright © 2014 Liang Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Chen and Z. Zhou, “Stable periodic solution of a discrete periodic Lotka-Volterra competition system,” Journal of Mathematical Analysis and Applications, vol. 277, no. 1, pp. 358–366, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. F. D. Chen, “Permanence in a discrete Lotka-Volterra competition model with deviating arguments,” Nonlinear Analysis: Real World Applications, vol. 9, no. 5, pp. 2150–2155, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. Z. Li, M. H. Han, and F. D. Chen, “Influence of feedback controls on an autonomous Lotka-Volterra competitive system with infinite delays,” Nonlinear Analysis: Real World Applications, vol. 14, no. 1, pp. 402–413, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. X. X. Chen and F. D. Chen, “Stable periodic solution of a discrete periodic Lotka-Volterra competition system with a feedback control,” Applied Mathematics and Computation, vol. 181, no. 2, pp. 1446–1454, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. J. B. Xu, Z. D. Teng, and H. J. Jiang, “Permanence and global attractivity for discrete nonautonomous two-species Lotka-Volterra competitive system with delays and feedback controls,” Periodica Mathematica Hungarica, vol. 63, no. 1, pp. 19–45, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. J. L. Liu, J. F. Yu, and J. C. Wu, “Research progress on the effect of chemical pesticides on the plant physiology and biochemistry,” Agrocheincals, vol. 48, no. 5, pp. 509–514, 2006 (Chinese). View at Google Scholar
  7. N. Desneux, A. Decourtye, and J. Delpuech, “The sublethal effects of pesticides on beneficial arthropods,” Annual Review of Entomology, vol. 52, pp. 81–106, 2007. View at Publisher · View at Google Scholar · View at Scopus
  8. F. X. Yao, H. Zheng, H. Y. Li, and C. Qin, “Effect of chemotherapy on cell immunofunction in patients of lung cancer,” Chinese Journal of Clinical Oncology and Rehabilitation, vol. 8, no. 2, pp. 213–218, 2001, (Chinese). View at Google Scholar
  9. L. Wang and M. Q. Wang, Ordinary Difference Equation, Xinjiang University Press, Xinjiang, China, 1991, (Chinese).
  10. F. D. Chen, “Permanence of a single species discrete model with feedback control and delay,” Applied Mathematics Letters, vol. 20, no. 7, pp. 729–733, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. Y. Muroya, “Persistence and global stability for discrete models of nonautonomous Lotka-Volterra type,” Journal of Mathematical Analysis and Applications, vol. 273, no. 2, pp. 492–511, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. Y. Muroya, “Persistence and global stability in discrete models of Lotka-Volterra type,” Journal of Mathematical Analysis and Applications, vol. 330, no. 1, pp. 24–33, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. L. Zhang, Z. Teng, T. Zhang, and S. Gao, “Extinction in nonautonomous discrete Lotka-Volterra competitive system with pure delays and feedback controls,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 656549, 19 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. G. Y. Chen and Z. D. Teng, “On the stability in a discrete two-species competition system,” Journal of Applied Mathematics and Computing, vol. 38, no. 1-2, pp. 25–39, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. H. Hu, Z. Teng, and S. Gao, “Extinction in nonautonomous Lotka-Volterra competitive system with pure-delays and feedback controls,” Nonlinear Analysis: Real World Applications, vol. 10, no. 4, pp. 2508–2520, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. C. L. Shi, Z. Li, and F. D. Chen, “Extinction in a nonautonomous Lotka-Volterra competitive system with infinite delay and feedback controls,” Nonlinear Analysis: Real World Applications, vol. 13, no. 5, pp. 2214–2226, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. X. Z. Kong, L. P. Chen, and W. S. Yang, “Note on the persistent property of a discrete Lotka-Volterra competitive system with delays and feedback controls,” Advances in Difference Equations, vol. 2, pp. 1–9, 2010. View at Google Scholar · View at MathSciNet
  18. D. Y. Wu, “Global attractivity of a discrete Lotka-Volterra competition system with infinite delays and feedback controls,” Advances in Difference Equations, vol. 2013, article 14, pp. 1–11, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. D. Y. Wu and H. Zhang, “Bifurcation analysis of a two-species competitive discrete model of plankton allelopathy,” Advances in Difference Equations, vol. 2014, article 70, 2014. View at Publisher · View at Google Scholar
  20. Q. Y. Li, H. W. Liu, and F. Q. Zhang, “The permanence and extinction of a discrete predator-prey system with time delay and feedback controls,” Advances in Difference Equations, vol. 2010, Article ID 738306, 20 pages, 2010. View at Google Scholar · View at MathSciNet
  21. S. Choo, “Global stability in n-dimensional discrete Lotka-Volterra predator-prey models,” Advances in Difference Equations, vol. 11, pp. 1–17, 2014. View at Google Scholar
  22. Z. Yu and Z. Li, “Permanence and global attractivity of a discrete two-prey one-predator model with infinite delay,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 732510, 16 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. L. Chen and X. Xie, “Feedback control variables have no influence on the permanence of a discrete N-species cooperation system,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 306425, 10 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. H. Wang, F. Chen, Y. Lin, and W. Chen, “Note on the partial survival of a two species Lotka-Volterra competitive system with infinite delays and feedback controls,” Annals of Differential Equations, vol. 29, no. 4, pp. 456–465, 2013. View at Google Scholar · View at MathSciNet
  25. P. H. Hong and P. X. Weng, “Global attractivity of almost-periodic solution in a model of hematopoiesis with feedback control,” Nonlinear Analysis: Real World Applications, vol. 12, no. 4, pp. 2267–2285, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. H. N. Wang, F. D. Chen, W. L. Chen, and Y. H. Lin, “The permanence and globalattractivity of an non-autonomous two species allelopathic phytoplankton model with feedback controls,” Journal of Shenyang University, vol. 25, no. 3, pp. 173–176, 2013 (Chinese). View at Google Scholar
  27. Y. Fan and W. Li, “Permanence for a delayed discrete ratio-dependent predator-prey system with Holling type functional response,” Journal of Mathematical Analysis and Applications, vol. 299, no. 2, pp. 357–374, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. F. D. Chen, “Average conditions for permanence and extinction in nonautonomous Gilpin-Ayala competition model,” Nonlinear Analysis: Real World Applications, vol. 7, no. 4, pp. 895–915, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. X. Chen and F. Chen, “Periodicity and stability of a discrete time periodic n-species Lotka-Volterra competition system with feedback controls and deviating arguments,” Soochow Journal of Mathematics, vol. 32, no. 3, pp. 343–368, 2006. View at Google Scholar · View at MathSciNet
  30. X. Y. Liao, Z. G. Ouyang, and S. Zhou, “Permanence of species in nonautonomous discrete Lotka-Volterra competitive system with delays and feedback controls,” Journal of Computational and Applied Mathematics, vol. 211, no. 1, pp. 1–10, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus